MAUDE Adverse Event Report: ARTHROCARE CORP. SPEEDSTITCH SUTURE CARTRIDGE FIN; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHROCARE CORP. SPEEDSTITCH SUTURE CARTRIDGE FIN; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number OM-8087
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/18/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the part number om-8088 was being unpacking, it was noticed that the content did not correspond with the labeling.The box contained the following: 2 pieces of om-8085, 2 pieces of om-8087 and 2 pieces of om-8088, instead of 6 pieces of om-8088.It was also reported that the part number om-8087 had not been imported to russia before.No case or patient was involved.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10 h3, h6: the reported device, intended to be used in treatment, was not returned for evaluation.However, images of the packaging were provided.There was a relationship found between the reported incident and the returned device, based on the images provided.A review of the device history records for the device showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.Without the reported product a visual and functional evaluation cannot be performed; however, customer¿s complaint can be confirmed based on the images provided.The devices that were ordered did match what was received.Factors that could have contributed to the reported event include: ordering the incorrect product.There were no indications that would suggest that the device did not meet product specifications upon release into distribution.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
SPEEDSTITCH SUTURE CARTRIDGE FIN
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
MDR Report Key10514035
Report Number3006524618-2020-00746
Device Sequence Number1178896
Product Code GAT
UDI-Device Identifier00817470001044
UDI-Public00817470001044
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K042031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOM-8087
Device Catalogue NumberOM-8087
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/19/2020
Supplement Date Received by Manufacturer11/05/2020
Initial Report FDA Received Date09/10/2020
Supplement Report FDA Received Date11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1